# SDR M3XA20201222007

- Difficulty date: December 23, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N470YB
- Make and model: Bell 407
- Aircraft serial: 54110
- Aircraft time: 3,229 hours, 12,556 cycles
- Engine: Allsn 250C47B
- Engine time: 8,418 hours, 19,375 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine
- Part number: 23063354
- Part serial: CAT44543
- Condition: Overtemp
- Location: Aft Fuselage
- Part time: 6,940 hours, 19,375 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

PILOT PERFORMED A PL WITH A PATIENT ON BOARD FOR AN MGT EXCEEDANCE INDICATION ILLUMINATED DURING FLIGHT.  PATIENT WAS TRANSPORTED BY GROUND.  INSTRUMENTS DOWNLOADED AND REVEALED A PEAK OF 737 DEG TEMP EXCEEDANCE.   ENGINE INSPECTED IAW  ENGINE INSPECTION TABLE 607, ITEM 6 AND NO DEFECTS NOTED.
